# SDR IPXA2023020190515

- Difficulty date: January 12, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,331 hours, 14,018 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: A5378103821500
- Condition: Cracked
- Location: Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10Y*A/C OOS* R/H DIAGONAL SUPPORT AT FR38 CRACKED.REMOVED AND REPLACED SUPPORT IAW-SRM 51-40-21
